# SDR SIMA200722902

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 8,360 hours, 5,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: A/C Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI SMOKE NOTICED COMING FROM AIR CONDITIONING DUCT, APPLIED SMOKE PROCEDURES AND SMOKE STOPPED.  ISSUED MEL 21-13.
